# SDR DALA1169100974

- Difficulty date: December 3, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 55,089 hours, 40,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AREA LT INBOARD SEAT TRACK WITH CORROSION BETWEEN STA 200 TO 237.  REMOVED CORROSION ON LT INBD SEAT TRACK STA 200 TO 237, FOUND TO BE OUT OF LIMITS IAW DC9/MD80 SRM 53-05.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED SEAT TRACK SECTION FROM STA 200 TO 237 LEFT INBD, FABRICATED AND INSTALLED SEAT TRACK SECTION IAW DC9/MD80 SRM 53-05 DURING PAX MOD.
